# SDR HNAA2015122800374

- Difficulty date: December 28, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 56,722 hours, 62,987 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Out Of Adjust
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED STICK SHAKERS ON DURING ROTATION.  RETURNED TO FIELD.  SHAKERS STOPPED WHEN ACFT ON THE GROUND.  FOUND NR 1 STALL WARNING COMPUTER SLIGHTLY OUT OF ADJUSTMENT.  CALIBRATED NR 1 AND NR 2 STALL WARNING COMPUTER.  OPS AND FUNCTION CHECKED GOOD IAW MM 27-33-00.  OK FOR SERVICE.  CLEARED MEL.
